BibTeX record: journals/orl/GhateS09

download as .bib file

@article{DBLP:journals/orl/GhateS09,
  author    = {Archis Ghate and
               Robert L. Smith},
  title     = {Characterizing extreme points as basic feasible solutions in infinite
               linear programs},
  journal   = {Oper. Res. Lett.},
  year      = {2009},
  volume    = {37},
  number    = {1},
  pages     = {7--10},
  url       = {http://dx.doi.org/10.1016/j.orl.2008.09.002},
  doi       = {10.1016/j.orl.2008.09.002},
  timestamp = {Tue, 21 Oct 2014 01:11:03 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/orl/GhateS09},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}